Journal of Applied Analysis
Vol. 3, No. 1, pp. 137-142 (2003)
Note on decreasing rearrangement of Fourier
S.Kostyukovsky and A.OlevskiiSchool of Mathematical Sciences
Sackler Faculty of Exact Sciences
Tel Aviv University
Ramat Aviv 69978
Abstract: In this note we construct a complete orthonormal system (ONS) of uniformly bounded functions, such that for any function $f\in L^2[0,1]$ its Fourier series with respect to the system, taken in decreasing order of magnitude of the coefficients, converges almost everywhere.
Keywords: Fourier expansions, complete orthonormal systems, decreasing rearrangement
Classification (MSC2000): 42C15, 42C20
Full text of the article:
Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.